MAUDE Adverse Event Report: BOUND TREE MEDICAL, LLC CURAPLEX; AIRWAY, OROPHARYNGEAL, ANESTHESIIOLOGY

BOUND TREE MEDICAL, LLC CURAPLEX; AIRWAY, OROPHARYNGEAL, ANESTHESIIOLOGY
Model Number #477KLTSD4125
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/26/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Curaplex supraglotic airway kit, king lts-d, size 2.5, 25-35kg #477-kltsd4125 (lot #asm0021574) contains: (1) supraglotic airway, king lts-d size 2.5 (1) syringe only, 10 oc luer lock (1) gastric tube, 16fr (1) packet of lubricating jelly.The manufacturer (ambu) of the king airway lts-d recommends an inflation volume of 30-40 cc for the device and the packaged product from the manufacturer comes with a syringe sized to support this volume.The 10 cc syringe found in the curaplex kit with the same king airway device could result in an under-inflated balloon if the user does not re-load the syringe with air 3-4 times.An under-inflated balloon could lead to device failure resulting in hypoxia and if untreated death.Curaplex product by samova hc.Llc's family of companies: bound tree medical llc.Cardic partners, inc.Emergency medical products, inc.& tri-anim health services inc.Distributor: (b)(4).Fda safety report id # (b)(4).

Brand Name
CURAPLEX
Common Device Name
AIRWAY, OROPHARYNGEAL, ANESTHESIIOLOGY
Manufacturer (Section D)
BOUND TREE MEDICAL, LLC
MDR Report Key9774578
Report NumberMW5093396
Device Sequence Number11376651
Product Code CAE
UDI-Device Identifier00817617020549
UDI-Public(01)00817617020549
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model Number#477KLTSD4125
Device Catalogue Number477-KLTSD4125
Device Lot NumberASM0021574
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;